# SDR SIMA20131106002

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 7,737 hours, 4,799 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OTBD BRAKE TEMP INDICATES OVERHEAT IN FLIGHT.  CLEANED BRAKE TEMP SENSOR CONNECTOR AND PERFORMED OPS CHECK IAW AMM 32-46-01.OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
